# SDR FDEA201512023853

- Difficulty date: December 2, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 391 hours, 19,355 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Adapter
- Part number: 7964291
- Condition: Loose
- Location: Fuel System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEPARTED WITH 62,000 POUNDS OF FUEL, AT LANDING FUEL QTY INDICATES 61,400 POUNDS OF FUEL.  REMOVED AND REPLACED LEFT OUTER ADAPTER PLUGS 42QT1 & 43QT1 PER AMM 28-42-37-04.
